MathSciNet Relay Station
MathSciNet bibliographic data
MR924290 (89c:45004) 45D05 (34K05)
Kaminogo, Takashi Continuous dependence of solutions for integro-differential equations with infinite delay. J. Math. Anal. Appl. 129 (1988), no. 2, 307–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement